Abonnement à la biblothèque: Guest
Portail numérique Bibliothèque numérique eBooks Revues Références et comptes rendus Collections
Journal of Automation and Information Sciences
SJR: 0.232 SNIP: 0.464 CiteScore™: 0.27

ISSN Imprimer: 1064-2315
ISSN En ligne: 2163-9337

Volumes:
Volume 51, 2019 Volume 50, 2018 Volume 49, 2017 Volume 48, 2016 Volume 47, 2015 Volume 46, 2014 Volume 45, 2013 Volume 44, 2012 Volume 43, 2011 Volume 42, 2010 Volume 41, 2009 Volume 40, 2008 Volume 39, 2007 Volume 38, 2006 Volume 37, 2005 Volume 36, 2004 Volume 35, 2003 Volume 34, 2002 Volume 33, 2001 Volume 32, 2000 Volume 31, 1999 Volume 30, 1998 Volume 29, 1997 Volume 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v47.i11.60
pages 74-83

On Nonstationary Game Problem of Motion Control

Alexey A. Chikriy
V.M. Glushkov Institute of Cybernetics of National Academy of Sciences of Ukraine, Kyiv

RÉSUMÉ

For investigation of nonstationary conflict-controlled processes with terminal cost function we proposed analytical approach on the basis of the method of resolving functions. Here we used the idea of duality in convex analysis, in particular, conjugate functions tools. Example with key role of the generalized distance is adduced.


Articles with similar content:

On the Fenchel-Moreau Duality in a Differential Game of Several Players with the Terminal Payoff Function
Journal of Automation and Information Sciences, Vol.29, 1997, issue 1
Iosif S. Rappoport
On the Game Dynamics Problems for Nonstationary Controlled Processes
Journal of Automation and Information Sciences, Vol.49, 2017, issue 3
Alexey A. Chikriy, Vladimir A. Pepelyaev
Reconstruction of the Initial State Vector of Nonlinear Automata over a Finite Ring
Journal of Automation and Information Sciences, Vol.42, 2010, issue 11
Vladimir G. Skobelev
On Nonstationary Differential Games of the Group Approach
Journal of Automation and Information Sciences, Vol.45, 2013, issue 9
Iryna Iu. Kryvonos
The Resolving Functions Method for the Pursuit Problem with Integral Constraints on Controls
Journal of Automation and Information Sciences, Vol.45, 2013, issue 8
Bahrom T. Samatov